# SDR AU960723

- Difficulty date: March 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag JETSTM3107
- Propeller: Rotol R333482F12
- System (JASC): 2435 · Starter-Generator
- Part: Generator
- Part number: 8374
- Condition: Failed
- Location: Start/Generato
- Component: Learsiegler, 23079005
- Stage of operation: CL
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE STARTER/GENERATOR FAILED
